# SDR ASAA2017100922171

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,288 hours, 12,361 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ON MASTER CAUTION RECALL.  GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED. THE NR 2 PACK ZONE TEMP CONTROLLER SHOWS ZONE SELECTOR.   ACCOMPLISHED  FIM 21-62, TASK 806. FAULT CLEARED.
